Share Facebook


09-03-2015, 08:20 PM   #1
Elizajp
Senior Member
 
Join Date: Mar 2014
No side effects?

The first time I was on prednisone I had classic side effects. However, the last time and this time I haven't. I started at 40mg and had some anxiety/insomnia and heartburn/bloating but now that I'm down to 30mg I don't really have any side effects- or at least not more than mild insomnia and heartburn/bloating. I know sometimes when people wean they get the side effects but last time I had none the entire time of weaning. I'm obviously grateful for this but wonder if it means something is wrong? The steroids seem to work fine... I just worry it says something about my body if I don't get the major side effects! Anyone else experience this?
09-03-2015, 10:01 PM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Ds has been on Pred three times
Each time was different
Some more side effects and some less than nothing
I would worry about it
__________________
DS - -Crohn's -Stelara -mtx-IVIG
Reply

Thread Tools


All times are GMT -5. The time now is 07:29 PM.
Copyright 2006-2017 Crohnsforum.com